# SDR V0XD201402240029

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198065
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER STAIR PANEL HINGE ASSEMBLY CRACKED.  R & R PAX DOOR LOWER STAIR PANEL HINGE ASSEMBLY PN 601R31980-65 IAW CRJ 700 AMM 52-11-04.
